# SDR C8GA20090021

- Difficulty date: February 5, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 651627910
- Condition: Cracked
- Location: Bs 740-850
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION, IT WAS NOTED THAT THE FUSELAGE UPPER LOBE WING CENTER SECTION OVERWING FLOORBEAM CRACKED UNDER SEAT TRACK SECTION BS. 760.9 LBL. 45.50.  CRACKED FLOORBEAM WAS REMOVED AND REPLACED WITH NEW CHORD FROM BS 740-850 IAW DWG NR 65-16279.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
